# SDR AALA2020062819008

- Difficulty date: June 3, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,582 hours, 26,022 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 52,582 hours, 26,022 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EVALUATION FOR THE CAUSE OF AN AIRFRAME VIBRATION ISSUE MAINTENANCE FOUND THE LEFT HAND ELEVATOR WORN / OVERSIZED BORES ON 5 OF THE HINGE FITITNGS ON THE ELEVATOR (HINGES #1, 2, 3, 5 AND 6). THE ELEVATOR WAS REMOVED AND SENT OUT TO A REPAIR VENDOR WHERE THE DISCREPANT HINGE BORES WERE REPAIRED PER EA 304266 (SEE AALA 202006279002). THE REPAIR VENDOR ALSO FOUND 2 AREAS OF WATER INGRESSION ON THE UPPER SURFACE SKIN OF THE ELEVATOR 5 INCHES OUTBOARD OF RIB 5 AND 13.25 INCHES FORWARD OF THE TRAILING EDGE WHICH WAS REPAIRED PER SRM 55-21-11-300-021. (SEE AALA202006189008)
